RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 6, Pages 927–935 (Mi mz11516)  

Summation of Fourier Series on the Infinite-Dimensional Torus

D. V. Fufaev

Lomonosov Moscow State University

Abstract: Conditions for the convergence of Fejér means for functions on the infinite-dimensional torus over cubes and rectangles are obtained, and a generalization of these results to the case of products of abstract measure spaces is proposed.

Keywords: Jessen system, convergence almost everywhere, infinite-dimensional torus, projective tensor product.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-6222.2018.1
This work was financially supported by the program “Leading Scientific Schools” under grant NSh-6222.2018.1.


DOI: https://doi.org/10.4213/mzm11516

Full text: PDF file (475 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 103:6, 990–996

Bibliographic databases:

UDC: 517.5
Received: 05.01.2017

Citation: D. V. Fufaev, “Summation of Fourier Series on the Infinite-Dimensional Torus”, Mat. Zametki, 103:6 (2018), 927–935; Math. Notes, 103:6 (2018), 990–996

Citation in format AMSBIB
\Bibitem{Fuf18}
\by D.~V.~Fufaev
\paper Summation of Fourier Series on the Infinite-Dimensional Torus
\jour Mat. Zametki
\yr 2018
\vol 103
\issue 6
\pages 927--935
\mathnet{http://mi.mathnet.ru/mz11516}
\crossref{https://doi.org/10.4213/mzm11516}
\elib{http://elibrary.ru/item.asp?id=34940609}
\transl
\jour Math. Notes
\yr 2018
\vol 103
\issue 6
\pages 990--996
\crossref{https://doi.org/10.1134/S0001434618050358}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000436583800035}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85049148150}


Linking options:
  • http://mi.mathnet.ru/eng/mz11516
  • https://doi.org/10.4213/mzm11516
  • http://mi.mathnet.ru/eng/mz/v103/i6/p927

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:263
    References:32
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020